# SDR FDEA201607062292

- Difficulty date: July 6, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 80,312 hours, 18,636 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, RT L/E AT STA XOS 669, STRINGER FOUND CRACKED AS MARKED.
